# SDR DALA2024032103625

- Difficulty date: January 29, 2021
- Submitted: March 21, 2024
- Operation: Air carrier
- Aircraft: N6704Z
- Make and model: Boeing 757232
- Aircraft serial: 30396
- Aircraft time: 76,344 hours, 29,285 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Dented
- Location: Bs 640-680
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6704 REF ERA 589617-14 FUSELAGE / SKIN / BS 640-680 / BETWEEN STRINGERS 21R-23R / DENTS. CORRECTIVE ACTION: REF ERA 589617-14. (1717885)
